Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffered from Breathing problem, frequent stomach pain, acidity. On montecip LC. Sufficient?

Hello doctor, I suffred from Breathing problem in June 2011. I consulted to dctor in september 2011. Doctor took my blood test & started medicines. I took these medicines for almost a month. These medicines got reacted, after taking this, I got eructations, burps, frequent Stomach ache, Acidity.. etc. I told the same to doctor. Then Doctor reffered me to stomach specialist. I met with stomach specialist in Dec 11. This doctor made my endioscopy & started medicines. I took medicines of this dctor for almost six months. but my diagnose was not cured. Finally Stomach specialist reffered me to pschychatrist. I met with pschychatrist as well. but nothing could cure me & all in vain. I am still very much disturbed with Acidity,Burps(sometimes very long burps), it continues for 24*7. I feel very embrassement. The medicines which got reacted are Montecip- LC , Deriphyllin - 300. After this i took uncountable stomach medicines. please help me with diagonse my problem.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response

Thanks for writing to health care magic.

From the medicines that you mentioned it seems you had bronchial asthma. Is that breathing problem controlled now? Are you on any medications?

Regarding that stomach problem that you are mentioning I suggest you certain life style changes.
1. Reduce the intake of coffee, tea etc.
2. Do not miss breakfast. Have you meal in time.
3. Do not over eat.
4. Avoid spicy foods etc. Try and have a balanced diet.
5. Reduce stress.
6. Go for a regular walk.
7. Play with kids. Do some yoga, meditation etc.

Continue to ask further queries as required.
Hope this helps.
Take care.
Answered: Thu, 27 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor